Thread: feelin funny
07-13-2005, 08:48 PM #1
.. here it is. I am 6 weeks into my cycle, out of an eight week cycle. I am deciding on quitting my cycle right here right now reason being is because it is starting to make my heart feel funny. better to be safe than sorry i am stopping here. who cares if i waste 4 amps. well i do i paid fer the sh*t. And also Should i start taKING Clomid 2 weeks after my last injection,? Im happy with the 14 lbs i've gained off a 6 week cycle. any suggestions
07-13-2005, 08:51 PM #2
07-13-2005, 08:52 PM #3
No offense bro but you sound a little anxious just by the way you're typing. anxiety can make your heart feel "funny." why don't you go get checked out physically and make sure your blood pressure, heart rate, etc. is normal first. sounds like to me you're just nervous.
buy by all means if you want to stop then go ahead i just think you sound a little nervous and jitterry more than anything.
07-13-2005, 11:04 PM #4
What is your cycle
07-14-2005, 03:36 PM #5
my cycle : wks 1-4 30 mg of bionabol per day
wks 1-8 500 mg of test depo per week (but im quitting after the 6th week)
plus nolva thruout cycle and multivitamins and liver pills
It just for the last couple weeks has been making my heart ache a little bit, at some points it scares me i know maybe i am just paranoid and nervous, but when something makes my heart feel abnormal, ill stop doing whatever it is im doing.
Plus what should i take when i stop my cycle, to keep my gains. Is Creatine a good idea?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)